... side effects as I did when starting this medication. (Increased anxiety, panic attacks)
It’s very possible, but this time you know it gets better
Mat1; Normally with most people when it is a dose increase because you already have it in your system the good thing is rarely are those side effects as severe or last as long. Good luck to you and hope it passes fast. try and have a good weekend.
Drug interactions can be a problem, use the meds app on this site to list all of your meds and they will give a clearer picture of m\what you might experience. The also have a function to print out a wallet sized one to take in wallet or purse.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2018 • 2 answers
Updated 29 Apr 2018 • 4 answers
Updated 12 Nov 2018 • 5 answers
Updated 19 Aug 2018 • 2 answers
I am slowly increasing my dose of Lamictal and was wondering if anyone experienced an increase in...
Posted 4 days ago • 0 answers